Facebook Pixel
EmpowHER Guest

pls help me

By Anonymous October 16, 2015 - 1:45am
Rate This

i had my period last Sept.21. and i had sex on Sept.24-26. But i took pills starting Sept. 23 up to october 1 only because i felt chest pain and diarrhea so i stop it. after that, i got bleeding on october 4 . is there a possibility that i can be pregnant? please help me. i'm really worried about this.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us for help with your concern.

What pills did you take?

You can stop worrying. You are not pregnant because you had vaginal bleeding on October 4.


October 16, 2015 - 8:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!